# SDR AALA20000691

- Difficulty date: April 19, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Slats
- Component: Flight Control System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - FLT 0092 - ON INITIAL CLIMB-OUT, GOT SLATS SYSTEM 2 FAULT.  CONCURRENT WITH F/O SPEED LIMIT WARNING WHEN SLATS RETRACTED, GOT CGCC FAULT (TRIM TANK ISOL VALVES SLOW TO OPEN).  NO OTHER FAULTS OR ANOMALIES (SUCH AS RUDDER TRAVEL OR PITCH FEEL).  F/O ADC INSTRUMENT SWITCHING NORMAL CLIMBING THROUGH MODERATE CHOP SLAT FAULT LIGHT ON SFPI ILLUMINATED.  EN ROUTE TO JFK, DIVERSION SLATS EXTENDED NORMALLY.  NORMAL SLAT/FLAPS 30/40 LANDING AT 350.000 POUNDS SINK RATE 200 FPM, SMOOTH TOUCH DOWN.  REPLACED YELLOW FLAP SYSTEM SWITCH ON PCU RIGHT HAND AFT CLEAR BOX OF FAULTS.  OPS CHECKS OK OF FLAP SYSTEM.  NO FAULT NOTED, LEAK CHECKS OK.  (X)
